I am taking levothyroxine for 3 years now. the dosage were either 0.050 mg or 0.075 mg.
Six months ago I started to get hot flashes. My blood work then was normal and My doctor took me off the pill for 5 months and so. As I stopped taking medication I felt well and didn't experience any hot flashes or sweats.
My recent Blood work showed that my TSH, 3rd generation was 4.58 and my T-4, free was 1.0. I was prescribed taking levothyroxine 0.075. I am back to taking the pills and I am experiencing some hot flashes. I reduced the dosage to 0.025 mg but hot flashes and sweating are not gone.
I would like to know if these hot flashes could be the side affect of levothyroxine?
I appreciate your reply and advice.
P.S: I am 41 years and A nursing mother od 19 months old daughter!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.